# SDR EISA97111

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg Ww
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE WARNING LIGHT AND BELL CAME ON DURING PUSHBACK EMERGENCY SHUT DOWN PROCEDURES.  CLEANED CONNECTORS WITH CONTACT CLEANER AT RT W/W AREA, OPS CHECK C/W PER 26-10-0 OK.  (M)
